Please use this identifier to cite or link to this item: http://ir.nbu.ac.in/handle/123456789/3044
Title: Protection of Biological Diversity under International Law: New Dimensions
Other Titles: Indian Journal of Law and Justice, Vol. 8 No. 1, March 2017, pp 140 - 152
Authors: Chakraborty, Ayan Kanti
Issue Date: Mar-2017
Publisher: University of North Bengal
URI: 14.139.211.59/handle/123456789/3044
ISSN: 0976-3570
Appears in Collections:Vol. 8 No. 1 (March 2017)

Files in This Item:
File Description SizeFormat 
March2017_12.pdfProtection of Biological Diversity under International Law: New Dimensions102.06 kBAdobe PDFThumbnail
View/Open


Items in NBU-IR are protected by copyright, with all rights reserved, unless otherwise indicated.